Doctor insights on:
What if you took an overdose of lisinopril for a week and then went back to you normal dosage?? Supposed to take 20mg but was taking 40mg.
YES: They are blood pressure medications and can slow your hear down. If you have accidentally taken too many you need to go to the hospital to get checked out. If you are thinking about taking pills to hurt yourself pleas seek help immediately and go to the hospital or call an ambulance. ...Read more
check with your doc: You can just stop it - there's no rebound. Why are you stopping it? If you have high blood pressure, you may need a substitute. If you have congestive heart failure, it may get worse. If you're on a diuretic, you may develop low potassium. This should be done with your doctor's supervision. That's why it's a prescription medicine. ...Read more
Other problems?: Lisinopril itself is safe to use with exercise; however, the next question is why the Lisinopril was started. Exercise must be limited in a specific way for certain rhythm and heart disorders, so you should obtain clearance from your doctor or cardiologist before beginning an exercise plan. ...Read moreSee 1 more doctor answer
Avapro-lisinopril: The answer to your question is "yes". Avapro (irbesartan) is a type of angiotensin receptor blocker (arb) drugs and Lisinopril is a member of the ace-inhibitor (a) class of drugs. Both reduce not only BP but protein in the urine as well. Unless you have a cough from the a, there is no compelling reason to go from an arb to an a. Speak to your physician for more information in your case. ...Read moreSee 1 more doctor answer